# SDR IPXA2016072806420

- Difficulty date: July 9, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER AUXILIARY TANK STR 46 CRACKED AT XCW 17.  REPAIRED IAW EA 011-5710-01-A6358, REV IR AND EO MD11-5710-61382-A.
